# SDR SWAA2013121623413

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 34,355 hours, 22,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHTS INOPERATIVE.  RELAMPED LIGHT IAW AMM.
